On the Existence and Uniqueness of Solutions to an Asymptotic Equation of a Variational Wave Equation

Ping Zhang, Yuxi Zheng

Research output: Contribution to journalArticle

30 Scopus citations

Abstract

We prove the global existence and uniqueness of admissible weak solutions to an asymptotic equation of a nonlinear hyperbolic variational wave equation with nonnegative L2(ℝ) initial data.

Original languageEnglish (US)
Pages (from-to)115-129
Number of pages15
JournalActa Mathematica Sinica, English Series
Volume15
Issue number1
DOIs
StatePublished - 1999

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On the Existence and Uniqueness of Solutions to an Asymptotic Equation of a Variational Wave Equation'. Together they form a unique fingerprint.

  • Cite this